Skip Navigation

Rash and itching from getting Erbitux

Hi, I'm ROBIN M.

Has anyone found things that help the rash and itching from taking Erbitux??

  • Post #1
  • Sat Jan 5, 2019
Hi, I'm Betti

Have you asked your team about it? I had a small area of itching with my first few radiation treatments and was told to use something with Hydrocortizone in it which worked well. I know I always was given Benadryl during my infusions.

  • Post #2
  • Sun Jan 6, 2019
Hi, I'm JohnDavid

As said above, you should talk to your doctors and get treatment. Out of curiosity, because I had been advised by my nurse how to treat skin problems associated with radiation, I did a quick Google search using the two words Erbitux rash. There is a lot of information about the rashes caused by Erbitux, and it sounds like something a doctor ought to be involved in evaluating and treating.

  • Post #3
  • Sun Jan 6, 2019
Hi, I'm ROBIN M.

I have a meeting with dermatologist oncology dr today so hopefully will get some help

  • Post #4
  • Tue Jan 8, 2019
Hi, I'm Dave

Ask the nurse at your next infusion for the patient care package from the manufacturer. It is a black screen pouch with many useful creams and includes bathing creams as well. You mat also ask about using benadryl if you are taking pain meds as they cause itching conditions as well.

  • Post #5
  • Wed Jan 9, 2019
Hi, I'm James E C.

My advice is to consult with Dr. Jennifer Choi (Chief of the Division of Oncodermatology) at Northwestern. She prescribed medication to address the itching, rash, and Bullous pemphigoid that resulted from Tecentriq. Maybe she has a solution for itching as a result of Erbitux.

  • Post #6
  • Tue Jan 15, 2019
Hi, I'm Dave

I was prescribed an antibiotic along with a hydrocortisone cream for the rash and itching. The manufacture of Erbitux also provides a patient care package that has lotions and other items that help with the side effects. If you’re on pain meds itching is a side effect. I received my last infusion 3 weeks ago, the rash continues. Lubriderm, Aveeno, and the prescribed hydrocortisone cream (prescription required for the strength needed) keeps the itching at a minimum.

  • Post #7
  • Tue Jan 15, 2019
Hi, I'm Richard P

I get the same skin rash/itching when I get a shot for anemia. Aranesp. Some times I go a month without needing it. But it always comes back when I get the shot.

  • Post #8
  • Tue Jan 15, 2019

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion